# SDR SWAA2023112013963

- Difficulty date: October 24, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY THRESHOLD SUPPORT ANGLE HAS CORROSION AT 3EA. N/P HOLES STA. 300 STA. 315 AND STA. 319 RBL 57-58. MRKD<[01] REMOVED CORROSION; FOUND OUT OF LIMITS PER SRM 53-10-51-1A-1;[02] VERIFIED REMOVED CORROSION; FOUND OUT OF LIMITS PER SRM 53-10-51-1A-1.;[03] DRILLED NEW SUPPORT ANGLE HOLES PER SRM 51-40-05. NEED OK TO INSTALL.;[04] VERIFIED CA-3.  DRILLED NEW SUPPORT ANGLE HOLES PER SRM 51-40-05. NEED OK TO INSTALL. AND OK TO INSTALL;[05] INSTALLED THE NEW ANGLE FASTENERS PER SRM 51-40-02;[06] VERIFIED CORRECTIVE ACTION #5
